# SDR DALA2023013000757

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 OVERSIZED HOLE 5 LOC. FR20 R/H DOUBLE JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 563927-14AD REV. A. (2604599)
